# SDR SWAA2022013130992

- Difficulty date: July 27, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 34,883 hours, 20,530 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E BULB SEAL RETAINER BRACKET IS CRACKED AT APPROX. ORSS 273 AND 18' AFT OF REAR SPAR. MRKD / R&R BRACKET ANGLE PER SRM 51-40-02
